Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 87, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 6:04 AM CDT for Bibb County, Hale County, Perry County, Alabama. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 6:04 AM CDT (11:04 UTC)
- Expired
- Apr 5, 2017, 7:00 AM CDT
- In force
- 56 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bibb County, AL, Hale County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 41 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 6:06 AM CDT | HAIL 1 | 6 Ne Greensboro, AL | PEA TO QUARTER SIZE HAIL FELL ALONG HIGHWAY 25. THIS WAS THE SECOND HAIL STORM IN A FEW HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2644 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
520
WUUS54 KBMX 051104
SVRBMX
ALC007-065-105-051200-
/O.NEW.KBMX.SV.W.0087.170405T1104Z-170405T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
604 AM CDT WED APR 5 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northwestern Perry County in Alabama...
Northern Hale County in west central Alabama...
Bibb County in Alabama...
* Until 700 AM CDT
* At 603 AM CDT, a severe thunderstorm was located 7 miles north of
Greensboro, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brent, Centreville, Vance, Woodstock, West Blocton, Akron, West
Centreville, Wedgeworth, Ashby, Brierfield Ironworks Park, Low Gap,
Mertz, Sawyerville, Eoline, North Bibb, Evansville, Six Mile, Bibb
County Airport, Green Pond and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3301 8754 3301 8732 3309 8731 3313 8728
3313 8720 3319 8720 3323 8715 3324 8712
3322 8712 3322 8710 3325 8708 3325 8703
3317 8703 3316 8697 3310 8697 3306 8691
3299 8688 3292 8688 3270 8774 3283 8780
TIME...MOT...LOC 1103Z 230DEG 43KT 3281 8760
HAIL...1.00IN
WIND...60MPH
$$
17/KLAWS2 follow-up statements
569
WWUS54 KBMX 051120
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
620 AM CDT WED APR 5 2017
ALC105-051129-
/O.CAN.KBMX.SV.W.0087.000000T0000Z-170405T1200Z/
Perry AL-
620 AM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERRY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 AM CDT for
west central Alabama.
LAT...LON 3301 8754 3301 8732 3313 8728 3313 8720
3319 8720 3323 8715 3322 8710 3325 8708
3325 8703 3317 8703 3316 8697 3310 8697
3306 8691 3292 8688 3285 8732 3287 8732
3288 8742 3284 8742 3282 8754 3292 8761
TIME...MOT...LOC 1119Z 230DEG 43KT 3294 8742
$$
ALC007-065-051200-
/O.CON.KBMX.SV.W.0087.000000T0000Z-170405T1200Z/
Hale AL-Bibb AL-
620 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHEASTERN HALE AND BIBB COUNTIES...
At 619 AM CDT, a severe thunderstorm was located near Mertz, or 14
miles west of Brent, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brent, Centreville, Vance, Woodstock, West Blocton, Ashby, Brierfield
Ironworks Park, Low Gap, West Centreville, Mertz, Eoline, North Bibb,
Trio, Phipps, Marvel, Six Mile, Bibb County Airport, Green Pond,
Hebron and Harmon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3301 8754 3301 8732 3313 8728 3313 8720
3319 8720 3323 8715 3322 8710 3325 8708
3325 8703 3317 8703 3316 8697 3310 8697
3306 8691 3292 8688 3285 8732 3287 8732
3288 8742 3284 8742 3282 8754 3292 8761
TIME...MOT...LOC 1119Z 230DEG 43KT 3294 8742
HAIL...1.00IN
WIND...60MPH
$$
17/KLAWS538
WWUS54 KBMX 051126
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
626 AM CDT WED APR 5 2017
ALC065-051135-
/O.CAN.KBMX.SV.W.0087.000000T0000Z-170405T1200Z/
Hale AL-
626 AM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HALE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 AM CDT for
west central Alabama.
LAT...LON 3301 8732 3313 8728 3313 8720 3319 8720
3323 8715 3322 8710 3325 8708 3325 8703
3317 8703 3316 8697 3310 8697 3308 8693
3306 8693 3306 8691 3292 8688 3285 8732
3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 1125Z 230DEG 43KT 3299 8734
$$
ALC007-051200-
/O.CON.KBMX.SV.W.0087.000000T0000Z-170405T1200Z/
Bibb AL-
626 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR BIBB COUNTY...
At 625 AM CDT, a severe thunderstorm was located over Low Gap, or 11
miles west of Brent, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brent, Centreville, Vance, Woodstock, West Blocton, Ashby, Brierfield
Ironworks Park, Low Gap, West Centreville, Mertz, Eoline, North Bibb,
Trio, Marvel, Six Mile, Bibb County Airport, Green Pond, Hebron and
Harmon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3301 8732 3313 8728 3313 8720 3319 8720
3323 8715 3322 8710 3325 8708 3325 8703
3317 8703 3316 8697 3310 8697 3308 8693
3306 8693 3306 8691 3292 8688 3285 8732
3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 1125Z 230DEG 43KT 3299 8734
HAIL...1.00IN
WIND...60MPH
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:46 AM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Apr 5, 1:46 AM CDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 146 AM CDT Wed Apr 5 2017 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... A warm front is accelerating northward in far South Alabama this morning, which has caused elevated supercell development. This activity will spread northward through the pre-dawn hours. Hi-res model guidance does not have a good handle on the current convective situation, so it is difficult to know how this will evolve through the rest of the morning. Complicating matters is the presence of a subtle upper-level subtropical disturbance which seems likely to cause early day warm sector contamination and the development of a low-level jet impulse. The overall consensus is for additional development through the late morning generally along and east of a line from Demopolis to Gadsden and especially across our southeast counties. The primary threat will probably be large hail through 8 AM, though a tornado or two cannot be ruled out. The warm sector should be established across most of the area shortly after 8 AM when additional thunderstorm development is likely in the areas previously mentioned. This is also when the tornado threat will increase as a 40kt southwesterly low-level jet becomes established, leading to 0-1 km SRH of 150-200 m2/s2. This is normally not high enough for tornadoes in Alabama, but MLCAPE values approaching 3000 J/kg should help offset the lackluster low-level directional shear. This batch of storms will probably exit into Georgia around Noon or 1 PM, leaving being somewhat cooler air across East AL and West GA which may play a crucial role in tornado potential later in the afternoon. Another round of severe storms should initiate around 3-4 PM along the cold front from Northwest AL southward to around Demopolis. These storms should become severe with large hail as a powerful 500 mb jet streak closes in on the area with 65-80 kt flow across the warm sector. Initially the tornado threat with these storms may be tempered by less than ideal low-level directional shear, but this could change especially east of Interstate 65. If the morning thunderstorm activity leaves behind a substantial temperature gradient, significant backing of low- level flow would be present, causing hodographs to become enlarged. This type of mesoscale enhancement is difficult to predict, but if it occurs, the threat for destructive, long-track tornadoes will increase substantially as storms approach the AL/GA state line around 6-8 PM. 87/Grantham && .AVIATION... 06Z TAF Discussion. Some big and rather fast changes take place in the first 6 hours. The main change from the previous issuance was to slow the increasing clouds by an hour or so. Warm air advection pattern and low level jet kick between 06-09z with ceilings quickly dropping to MVFR then IFR between 10-12z. The clouds will be associated with a warm front and much increased moisture from the south. Showers and thunderstorms will also develop with this gradient of moisture around sunrise. Some improvement to all ceilings expected by 16-18z as ceilings rise somewhat, but additional showers and thunderstorms are possible through 00z area wide. Low level winds will be in the neighborhood of 35-38kts overnight, which is close but just shy of the LLWS criteria. A volatile atmosphere will be in place across Central Alabama on Wednesday and any of these storms may produce damaging winds, tornadoes, and large hail. 75 && .FIRE WEATHER... A storm system will bring rain and thunderstorms to the area through tonight. Rain-free weather returns Thursday through the weekend. Critical fire weather conditions are not expected through the next 7 days. && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 5, 5:05 AM CDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 505 AM CDT Wed Apr 5 2017 ALZ011>015-017>050-061315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 505 AM CDT Wed Apr 5 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook Through Tonight. Severe thunderstorms will be possible through tonight. Round one of severe storms will be associated with a warm front as it lifts northward through the area. The warm front will move north of the area by 11 AM. Large hail up to the size of baseballs and damaging winds will continue to be the dominate concerns of these storms. South of the warm front, isolated to scattered storms will develop and continue to move northeast through the afternoon. This activity will impact all of Central Alabama. Destructive and long-track tornadoes will be possible, along with hail up to the size of baseballs, and damaging straight line winds. These threats will encompass all of Central Alabama with the greatest threat area along and east of a line from Warrior to West Blocton to Uniontown. Round three will be the along the cold front itself as it slides through the area. Storms may develop along the line and continue to develop through 9 PM or until the front slides east of the area. Large hail, damaging winds and tornadoes will be be possible along this line as well. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is expected from early Wednesday morning through Wednesday evening.
In the hours before
Local storm report, Apr 5, 5:16 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
516 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL BRIERFIELD IRONWORKS PA 33.04N 86.91W
04/05/2017 E1.00 INCH BIBB AL PUBLIC
QUARTER SIZED HAIL REPORTED.
&&
JHLocal storm report, Apr 5, 5:17 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM HAIL COLUMBIANA 33.18N 86.61W
04/05/2017 E0.25 INCH SHELBY AL PUBLIC
PEA SIZED HAIL REPORTED.
&&
JHLocal storm report, Apr 5, 5:19 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM HAIL 4 SE CAMP BRANCH 33.17N 86.70W
04/05/2017 E0.25 INCH SHELBY AL NWS EMPLOYEE
PEA SIZED HAIL REPORTED IN NORTHEAST CALERA.
&&
JHLocal storm report, Apr 5, 5:33 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM HAIL DADEVILLE 32.83N 85.76W
04/05/2017 E0.25 INCH TALLAPOOSA AL PUBLIC
&&
JHLocal storm report, Apr 5, 5:36 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM HAIL OXFORD 33.61N 85.83W
04/05/2017 E1.75 INCH CALHOUN AL PUBLIC
&&
JHLocal storm report, Apr 5, 5:47 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 AM HAIL 2 NW DEARMANVILLE 33.65N 85.77W
04/05/2017 E1.75 INCH CALHOUN AL TRAINED SPOTTER
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:24 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 66 min |
| Apr 5, 2:04 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 56 min |
| Apr 5, 2:44 AM CDT | Severe Thunderstorm Warning | BMX | Russell | 32 min |
| Apr 5, 3:32 AM CDT | Severe Thunderstorm Warning | BMX | Russell | 43 min |
| Apr 5, 3:35 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 40 min |
| Apr 5, 3:54 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 34 min |
| Apr 5, 3:57 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 33 min |
| Apr 5, 4:11 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 49 min |
| Apr 5, 4:45 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 44 min |
| Apr 5, 5:22 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 38 min |
| Apr 5, 5:24 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 51 min |
| Apr 5, 6:02 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 58 min |
| Apr 5, 6:52 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 83 min |
| Apr 5, 7:22 AM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Sumter, Tuscaloosa | 3 hr |
| Apr 5, 7:40 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson | 3 hr |
| Apr 5, 8:43 AM CDT | Areal Flood Advisory | BMX | Calhoun, St. Clair, Shelby, Talladega | 3 hr |
| Apr 5, 9:00 AM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 75 min |
| Apr 5, 9:13 AM CDT | Special Weather Statement | BMX | Cleburne | 32 min |
| Apr 5, 9:35 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 70 min |
| Apr 5, 10:16 AM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 29 min |
| Apr 5, 10:29 AM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph | 3 hr |
| Apr 5, 10:38 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 67 min |
| Apr 5, 10:56 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 49 min |
| Apr 5, 11:43 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 32 min |
| Apr 5, 11:55 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 66 min |
| Apr 5, 12:53 PM CDT | Special Weather Statement | BMX | Talladega | 82 min |
| Apr 5, 1:42 PM CDT | Special Weather Statement | BMX | Cleburne | 33 min |
| Apr 5, 2:35 PM CDT | Special Weather Statement | BMX | Cleburne | 25 min |
| Apr 5, 3:03 PM CDT | Special Weather Statement | BMX | Talladega | 42 min |
| Apr 5, 3:22 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 38 min |
| Apr 5, 3:48 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 67 min |
| Apr 5, 4:08 PM CDT | Tornado Warning | BMX | Cleburne | 52 min |
| Apr 5, 4:10 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 45 min |
| Apr 5, 4:37 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 26 hr |
| Apr 5, 4:59 PM CDT | Special Weather Statement | BMX | Randolph | 46 min |
| Apr 5, 5:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 45 min |
| Apr 5, 5:32 PM CDT | Special Weather Statement | BMX | Randolph | 13 min |
| Apr 5, 5:33 PM CDT | Special Weather Statement | BMX | Randolph, Tallapoosa | 57 min |
| Apr 5, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 35 min |
| Apr 5, 5:56 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 40 min |
| Apr 5, 6:03 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 27 min |
| Apr 5, 6:17 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 43 min |
| Apr 5, 6:20 PM CDT | Special Weather Statement | BMX | DeKalb | 25 min |
| Apr 5, 6:32 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 27 min |
| Apr 5, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.